# SDR 96FDEA00451

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162256
- Condition: Corroded
- Location: Nr 4 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 K-FLAP OUTBOARD LOWER BONDING JUMPER IS CORRODED AT UPPER ATTACH POINT.  MATERIAL REMOVED DURING REWORK EXCEEDS LIMITS PER FEDEX SR 27-57-010, REV B.    ****S/D*** COMING.  C/A REMOVED CORRODED AREA AND REPAIRED OUTBOARD LOWER BONDING JUMPER ATTACH POINT PER FEDEX SRM 57-50-3.
